# SDR 2005FA0001449

- Difficulty date: October 17, 2005
- Submitted: October 25, 2005
- Operation: General aviation
- Aircraft: N5336S
- Make and model: Piper PA-28-161
- Aircraft serial: 2842133
- System (JASC): 8011 · Engine Starter
- Part: Bushing
- Condition: Failed
- Location: Starter
- Part time: 302 hours
- Component: Starter
- Component part number: MHB4016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER BENDIX, FRONT BUSHING FAILURE. (K)
